Just got out of the hospital for heart arrhythmia and high blood pressure 177/106. Doc prescribed these medications but I feel pretty wasted. I asked for non-narcotic pain medicines so I am confused why I feel so altered. Anyone else on this drug combo?
lallington1; Yes this feeling you have could be normal for the first couple of dose's until your body adjusts to them. These both are more a mild narcotic. So it looks like the doctor decided you needed these more than some of the others that are pretty much useless in some treatment. I would not worry much if this is just for short-term use otherwise if you have to continue to get the doctor to change them and see how something else will work. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jul 2013 • 3 answers
Posted 19 Apr 2014 • 5 answers
Bisoprolol - I am a 47 year old white female, I just out of the hospital after having a heart attack
Posted 13 May 2015 • 1 answer
Posted 19 Jan 2017 • 1 answer
Posted 12 Aug 2017 • 0 answers